A Metamathematical Condition Equivalent to the Existence of a Complete Left Invariant Metric for a Polish Group

Journal of Symbolic Logic 71 (4):1108 - 1124 (2006)
Abstract
Strengthening a theorem of Hjorth this paper gives a new characterization of which Polish groups admit compatible complete left invariant metrics. As a corollary it is proved that any Polish group without a complete left invariant metric has a continuous action on a Polish space whose associated orbit equivalence relation is not essentially countable
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1164060447
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,636
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
Actions of Non-Compact and Non-Locally Compact Polish Groups.Slawomir Solecki - 2000 - Journal of Symbolic Logic 65 (4):1881-1894.
Ideals Without CCC.Marek Balcerzak, Andrzej Roslanowski & Saharon Shelah - 1998 - Journal of Symbolic Logic 63 (1):128-148.
Diagonal Actions and Borel Equivalence Relations.Longyun Ding & Su Gao - 2006 - Journal of Symbolic Logic 71 (4):1081 - 1096.
Reverse Mathematics and Π21 Comprehension.Carl Mummert & Stephen G. Simpson - 2005 - Bulletin of Symbolic Logic 11 (4):526-533.
On Constructing Completions.Laura Crosilla, Hajime Ishihara & Peter Schuster - 2005 - Journal of Symbolic Logic 70 (3):969-978.
Uncountable Dense Categoricity in Cats.Itay Ben-Yaacov - 2005 - Journal of Symbolic Logic 70 (3):829 - 860.
On Universal Semiregular Invariant Measures.Piotr Zakrzewski - 1988 - Journal of Symbolic Logic 53 (4):1170-1176.

Monthly downloads

Added to index

2010-08-24

Total downloads

4 ( #641,823 of 2,169,155 )

Recent downloads (6 months)

1 ( #345,573 of 2,169,155 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums